# SDR ABXA000336

- Difficulty date: July 5, 2000
- Submitted: July 20, 2000
- Operation: Air carrier
- Aircraft: N925AX
- Make and model: Doug DC-9-14
- Aircraft serial: 45728
- Aircraft time: 39,530 hours, 50,027 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 59100531
- Part serial: 1191
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD SPOILER WAS DELAMINATED.  REPLACED SPOILER IAW DC9 MM 27-62-01.
